# SDR DXTA2024072912481

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N849QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000101
- Aircraft time: 1,094 hours, 641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: 76072000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ALL EMERGENCY LIGHTS REMAIN ON AFTER FULL SHUTDOWN. PUSHED BOTH G SWITCHES TO RESET AND STILL REMAIN ON. SIGNOFF// ARRIVED AT THE AIRCRAFT AND VERIFIED THAT #3 & #4 G-SWITCHES DIDN'T TRIP. GAINED ACCESS TO THE #1 G-SWITCH AND FOUND IT BROKEN. GAINED ACCESS TO THE #2 G-SWITCH AND FOUND IT BROKEN. REMOVED AND REPLACED BOTH #1 & #2 G-SWITCHES PN: 7607-2-000, WITH NEW CONTACTS PN: M39029/22-192. PERFORMED OPS CHECK AND OPS CHECK WAS SATISFACTORY. DISCREPANCY NO LONGER STANDS. CHARGED THE EMERGENCY POWER SUPPLY BATTERY PACKS FOR MORE THAN 60 MINUTES. CLOSED ACCESS AND RETURNED THE AIRCRAFT TO ITS ORIGINAL CONFIGURATION. WORK WAS DONE IRW CE-700 AMM 33-50-11.
